Open problems in CEM


Ergül Ö. S.

IEEE Antennas and Propagation Magazine, vol.55, no.3, pp.294, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Editorial Material
  • Volume: 55 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1109/map.2013.6586691
  • Journal Name: IEEE Antennas and Propagation Magazine
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.294
  • Keywords: Integral equations, high-order solution, MLFMA, scattering, BOUNDARY INTEGRAL-EQUATIONS, HELMHOLTZ-EQUATION, NUMERICAL-SOLUTION, SCATTERING, ALGORITHM, ANTENNAS